Open Access
2012 The Stability of Nonlinear Differential Systems with Random Parameters
Josef Diblík, Irada Dzhalladova, Miroslava Růžičková
Abstr. Appl. Anal. 2012(SI09): 1-11 (2012). DOI: 10.1155/2012/924107


The paper deals with nonlinear differential systems with random parameters in a general form. A new method for construction of the Lyapunov functions is proposed and is used to obtain sufficient conditions for L 2 -stability of the trivial solution of the considered systems.


Download Citation

Josef Diblík. Irada Dzhalladova. Miroslava Růžičková. "The Stability of Nonlinear Differential Systems with Random Parameters." Abstr. Appl. Anal. 2012 (SI09) 1 - 11, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1251.93133
MathSciNet: MR2947756
Digital Object Identifier: 10.1155/2012/924107

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI09 • 2012
Back to Top